MathSciNet Relay Station
MathSciNet bibliographic data
MR1670638 (2000b:16079) 16W80 (12D15 13J25 16W60)
Marshall, Murray; Zhang, Yufei Orderings, real places, and valuations on noncommutative integral domains. J. Algebra 212 (1999), no. 1, 190–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement